# SDR SWAA2022051294621

- Difficulty date: April 14, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 141A1110
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2022-204605 / [01] TOOL USED CALIPER: P/N: 500-197-30 S/N: A21043225 DUE DATE: 10-AUG-22.;[02] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND 51-10-02; DWG # 141A1110 REV - AND # 141A8380 REV -.;[03] JOB CERTIFIED AS RII.
